# SDR SIMA202006296001

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 39,977 hours, 35,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERGENCY SIGN INOP-C/A-INSPECTED EMERGENCY EXIT PLACARD HARNESS, TIGHTENED BACKSHELL OF CONNECTOR PLUG IAW EMB AMM 25-22-04-400-801-A. OPC GOOD.
